# SDR SWAA2023050830383

- Difficulty date: April 21, 2023
- Submitted: May 8, 2023
- Operation: Air carrier
- Aircraft: N245WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32506
- Aircraft time: 56,504 hours, 33,883 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Zn 500 Left Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOT A24-6 LH WING I/B L/E / WTB FAIRING SUPPORT ANGLE FOR PANEL 195AL CRACKED. MARKED<[01] REMOVED L/H WING I/B L/E WTB FAIRING SUPPORT ANGLE FOR PANEL 195AL I/A/W SRM 51-40-02-0G-0;[02] DRILLED UP NEW SUPPORT ANGLE FOR PNL 195AL I/A/W SRM 51-40-02-0G-0 AND BOEING DWG 116A3110 REV B A TAG E174360;[03] VERIFIED STEP 2  OK TO TOPCOAT;[04] TOP COATED NEW SUPPORT ANGLE I/A/W AMM 51-21-99-300-801;[05] VERIFIED STEP 4  OK TO INSTALL;[06] STARTED INSTALLING SUPPORT ANGLE I/A/W SRM 51-40-02-0G-0 AND BOEING DWG 116A3110;[07] VERIFIED STEP 6;[08] FINISHED FASTENER INSTALL OF LEADING EDGE SUPPORT ANGLE IAW B737-700 SRM 51-40-02-0G-0 AND BOEING DRAWING #116A3110  ALL WORK ACCOMPLISHED;[09] VERIFIED STEP 8.;[10] JOB COMPLETE. AUDIT C/W
